# SDR DATA2020031601

- Difficulty date: March 13, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N151CA
- Make and model: Stbros SD360200
- Aircraft serial: SH3653
- Aircraft time: 36,637 hours, 45,403 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switch
- Condition: Out Of Adjust
- Location: Autothrottle Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IN CLIMB AT 3500 FEET WHEN PILOTS REDUCED THROTTLE THE RIGHT PROPELLER WENT INTO FEATHER. QRH PROCEDURES FOLLOWED, EMERGENCY DECLARED AND AIRCRAFT RETURNED TO BASE (SJU). SUBSEQUENT MAINTENANCE INVESTIGATION FOUND AUTOFEATHER MICRO-SWITCHES OUT OF ADJUSTMENT. ADJUSTED SWITCHES AND RETURNED AIRCRAFT TO SERVICE.
